CD-independent subsets in meet-distributive lattices

Czédli, Gábor: CD-independent subsets in meet-distributive lattices.
ACTA MATHEMATICA HUNGARICA, 143 (1). pp. 232-248. ISSN 0236-5294 (2014)

[img] Text
czedli_cd-independent-subsets-in-meet-distributive-lattices.pdf - Accepted Version
Restricted access: Registered users only

Download (201kB) | Request a copy
Item Type: Article
Journal or Publication Title: ACTA MATHEMATICA HUNGARICA
Date: 2014
Volume: 143
Number: 1
Page Range: pp. 232-248
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2477512
DOI id: https://doi.org/10.1007/s10474-013-0371-3
Date Deposited: 2019. Jan. 28. 12:44
Last Modified: 2019. Jan. 28. 12:44
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14548

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year